# SDR C2XAA08ON160

- Difficulty date: July 13, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21902JB
- Part serial: MX680792
- Condition: Loose
- Location: Hyd Serv Port
- Part time: 7,540 hours, 4,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7660 - BOI - FLIGHT CREW REPORTED HYD LOW QTY ADVICE ON T/O.  MONITORED DURING FLIGHT, SLOWLY DECREASE.  DIVERTED TO BOI.  MX PERSONNEL FOUND HYD SERVICE PORT FITTING LOOSE, TIGHTEN IT, SERVICED, PRESSURED.  OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
